Open Access
March 2002 Some invariant and equivariant cohomology classes of the space of Kähler metrics
Akito Futaki
Proc. Japan Acad. Ser. A Math. Sci. 78(3): 27-29 (March 2002). DOI: 10.3792/pjaa.78.27

Abstract

Invariant and equivariant cohomology classes on the space of Kähler forms are defined. Relations to the obstructions to the existence of Kähler-Einstein metrics and Kähler metrics of harmonic Chern forms are discussed.

Citation

Download Citation

Akito Futaki. "Some invariant and equivariant cohomology classes of the space of Kähler metrics." Proc. Japan Acad. Ser. A Math. Sci. 78 (3) 27 - 29, March 2002. https://doi.org/10.3792/pjaa.78.27

Information

Published: March 2002
First available in Project Euclid: 23 May 2006

zbMATH: 1017.53061
MathSciNet: MR1894896
Digital Object Identifier: 10.3792/pjaa.78.27

Subjects:
Primary: 53C55
Secondary: 53C21 , 55N91

Keywords: equivariant cohomology , Hermitian multiplier structure , invariant cohomology , Kähler forms , Kähler-Einstein metric

Rights: Copyright © 2002 The Japan Academy

Vol.78 • No. 3 • March 2002
Back to Top